# SDR UHLA2013102900558

- Difficulty date: October 29, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N648RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000068
- Aircraft time: 25,045 hours, 15,399 cycles
- System (JASC): 5240 · Service Doors
- Part: Linkage
- Condition: Lack Of Lube
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS R1 DOOR VENT FLAP AND ARMING HANDLE VERY DIFFICULT TO OPERATE.  LUBED LINKAGE AND ROLLERS, OPS CHECK GOOD IAW AMM 52-11-25.
